# SDR SWIA202163167

- Difficulty date: October 20, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER STRUCTURE - AFT SIDE STRUCTURE FRAME CRACKED AND CORRODED MULTIPLE AREAS - FS 347 - REF DWG 601R31702 REV N   (C CHECK RO 12-19-21)   REMOVED AND REPLACED AFT SIDE STRUCTURE FRAME  FS 347, REF CRJ-700 SRM 51-42-06-001-001-A01  / CRJ-700 SRM 51-42-21-001-001-A01, & DWG 601R31702 REV -N,  COMPLIED WITH TASK CARD 51-900-1002-SKY
